Incompressibility at uniform temperature or entropy in isotropic thermoelasticity

Leslie, D.J. and Scott, N.H. (1998) Incompressibility at uniform temperature or entropy in isotropic thermoelasticity. Quarterly Journal of Mechanics and Applied Mathematics, 51 (2). pp. 191-211. ISSN 1464-3855

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 13 Jul 2019 00:52
URI: https://ueaeprints.uea.ac.uk/id/eprint/20827
DOI:

Actions (login required)

View Item